# SDR DL73K001884

- Difficulty date: September 26, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 48,301 hours, 38,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN NEAR FS 520 AND STRINGER 16L.  THE SKIN WAS CUT OUT TO REMOVE THE CRACK.  THE CUT OUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER.  THE REPAIR WAS INSTALLED PER ER/A 378705-14.
